Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 50, NWS Tallahassee, FL

April 7, 200916 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 7, 2009, 2:23 PM CDT for 16 counties in Florida. It took effect at Apr 8, 2009, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 2:23 PM CDT (19:23 UTC)
In effect from
Apr 8, 2009, 11:00 AM CDT
Expired
Apr 8, 2009, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -143 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
120 kt
0-1 km storm-relative helicity
-143 m²/s²
0-3 km storm-relative helicity
-108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 071923
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EDT TUE APR 7 2009

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND
HIGH DISPERSIONS LEVELS...

...RED FLAG WARNING IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...A RED FLAG WARNING CONTINUES FOR ALL FLORIDA
ZONES FOR THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY. A RED FLAG WARNING HAS BEEN ISSUED FOR THE FLORIDA ZONES
AGAIN FOR WEDNESDAY DUE TO THE CONTINUATION OF THE DRY WEATHER. A
FIRE WEATHER WATCH WILL BE IN EFFECT FOR SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA WEDNESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL
MOISTURE WILL BEGIN TO INCREASE BY THURSDAY AS WINDS TURN
SOUTHERLY...ENDING THE THREAT OF RED FLAG CONDITIONS.

FLZ007>019-026>029-034-081000-
/O.UPG.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
/O.NEW.KTAE.FW.W.0050.090408T1600Z-090409T0100Z/
/O.CON.KTAE.FW.W.0049.000000T0000Z-090408T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
323 PM EDT TUE APR 7 2009 /223 PM CDT TUE APR 7 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-081000-
/O.CON.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
323 PM EDT TUE APR 7 2009 /223 PM CDT TUE APR 7 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
2 follow-up statements
000 
WWUS82 KTAE 080754
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 AM EDT WED APR 8 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE 
AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.TODAY SHOULD BE THE LAST DAY FOR FIRE WEATHER CONCERNS FOR AWHILE
AS LOW LEVEL MOISTURE INCREASES ABOVE CRITICAL LEVELS ALONG WITH
CHANCES FOR RAIN BEGINNING FRIDAY AND CONTINUING INTO THE FIRST
PART OF NEXT WEEK.

ALZ065>069-GAZ120>131-142>148-155>161-080900-
/O.CAN.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
354 AM EDT WED APR 8 2009 /254 AM CDT WED APR 8 2009/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE
WEATHER WATCH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO
STAY ABOVE CRITICAL LEVELS.

$$

FLZ007>019-026>029-034-082030-
/O.CON.KTAE.FW.W.0050.090408T1600Z-090409T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
354 AM EDT WED APR 8 2009 /254 AM CDT WED APR 8 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 081832
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EDT WED APR 8 2009

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG
BEND AND NORTHEASTERN PANHANDLE DUE TO A COMBINATION OF BRIEF
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH
DISPERSION INDICES OVER 75...

.ALTHOUGH IT WILL NOT BE AS DRY AS TODAY...BRIEF DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSION WILL CREATE POTENTIAL RED
FLAG CONDITIONS FOR INLAND PORTIONS OF THE AREA ON THURSDAY. THIS
SHOULD BE THE LAST DAY FOR FIRE WEATHER CONCERNS FOR A WHILE AS
LOW LEVEL MOISTURE INCREASES ABOVE CRITICAL LEVELS AND CHANCES FOR
RAIN RETURN TO THE FORECAST BEGINNING FRIDAY AND CONTINUING INTO
THE FIRST PART OF NEXT WEEK.

FLZ011-013-016>019-026>029-090100-
/O.NEW.KTAE.FW.A.0045.090409T1800Z-090409T2300Z/
/O.CON.KTAE.FW.W.0050.000000T0000Z-090409T0100Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
232 PM EDT WED APR 8 2009 /132 PM CDT WED APR 8 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH DUE TO THE COMBINATION OF BRIEF DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES OVER 75. THE RED FLAG WARNING FOR TODAY REMAINS IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007>010-012-014-015-034-090100-
/O.CON.KTAE.FW.W.0050.000000T0000Z-090409T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-
DIXIE-
232 PM EDT WED APR 8 2009 /132 PM CDT WED APR 8 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 1:24 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 7, 1:24 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM EDT TUE APR 7 2009

.SYNOPSIS...THE ERN LONG WAVE TROUGH APPEARS TO BE REACHING ITS
MAXIMUM AMPLITUDE THIS AFTERNOON AS A STRONG SHORT WAVE TROUGH
ROTATES THROUGH ITS BASE. THIS WAVE HAS PROVIDED SUFFICIENT LIFT TO
GENERATE A BKN DECK OF SC CLOUDS OVER OUR SW AND S CENTRAL GA ZONES
TODAY. THERE WERE EVEN REPORTS OF FLURRIES THIS MORNING IN EXTREME
NERN AL AND PORTIONS OF NW GA...VERY UNUSUAL INDEED FOR APRIL THE
CLOUDS SHOULD SCATTER OUT AS THE DNVA SETS IN LATER TODAY AND THE
CLOUDS HAVE BEEN ERODING FROM THE SW. SURFACE HIGH PRESSURE REMAINS
CENTERED OVER DEEP S TX AND NERN MEXICO. A VERY TIGHT PRESSURE
GRADIENT PERSISTS BETWEEN THIS HIGH AND A DEEP LOW PRESSURE AREA
OVER QUEBEC AND NEW ENGLAND. WINDS HAVE BEEN EVEN HIGHER TODAY THAN
YESTERDAY WITH SUSTAINED WINDS UP AROUND 20 MPH AND FREQUENT GUSTS
NEAR 30 MPH. THE LAKE WIND ADVISORY WILL BE LEFT IN PLACE UNTIL
EXPIRATION. HOWEVER...WE DO ANTICIPATE A GRADUAL DECREASE IN WINDS
AS THE AFTERNOON PROGRESSES AS THE GRADIENT VERY GRADUALLY LOOSENS.

&&

.SHORT TERM...TONIGHT THROUGH THU NIGHT.
THE SURFACE HIGH SHOULD WORK GRADUALLY EWD TO A POSITION OVER THE
CENTRAL GULF BY 12Z. THIS IS HARDLY AN IDEAL POSITION FOR A
RADIATIONAL FREEZE. HOWEVER...WE WILL CONTINUE TO FORECAST A
MARGINAL FREEZE FOR CONSISTENCY SAKE. MANY OF THE URBAN AREAS...AS
WELL AS COASTAL AREAS AND LOCATION NEAR OTHER BODIES SUCH AS RIVERS
MAY NOT GET ALL THE WAY DOWN TO FREEZING. HOWEVER...AT LEAST SOME
RURAL AREAS IN EACH COUNTY HAVE A SHOT...SO THE WARNING WILL REMAIN
IN PLACE. EVEN IF YOUR AREA DOES NOT FREEZE...THERE IS A GOOD CHANCE
THAT FROST WILL DEVELOP IN MANY AREAS OVERNIGHT WHICH COULD BE JUST
AS DAMAGING TO SENSITIVE PLANTS AS A LIGHT FREEZE. WE THEREFORE PLAN
TO HIT THE FROST WORDING A BIT HARDER WITHIN THE FREEZE WARNING.
TEMPS WILL MODERATE QUICKLY DURING THE DAY WED AND THIS TREND WILL
CONTINUE FOR THE REST OF THE WEEK AS THE ERN TROUGH LIFTS AWAY...THE
WRN RIDGE BUILDS EWD AND THE SURFACE HIGH MOVES E OF THE AREA. BY
THU AFTERNOON...TEMPS WILL BE BACK TO NEAR NORMAL WITH ABOVE NORMAL
TEMPS EXPECTED AFTER THAT (SEE BELOW).

THE LARGE UPPER LOW CURRENTLY OFF THE CENTRAL CA COAST WILL MOVE EWD
OVER THE NEXT COUPLE OF DAYS. THERE IS TIGHT MODEL CONSENSUS IN
SHOWING THIS LOW CENTERED OVER MO BY 12Z FRI. THE SURFACE LOW WILL
BEGIN OCCLUDING AS IT CROSSES OK ON THU AND WILL ALSO BE IN MO BY
12Z FRI. THIS SYSTEM WILL BRING OUR NEXT RAIN CHANCES IN THE LONG
TERM PART OF THE FORECAST. WE WILL TRIM BACK THE SLIGHT CHANCE POPS
TO INCLUDE ONLY OUR NWRN ZONES FOR THU NIGHT.

.LONG TERM...FRI THROUGH TUE.
A COUPLE OF SHORT WAVES WILL PASS TO THE NORTH DURING THE PERIOD AS
THE TRI STATE AREA REMAINS UNDER A RELATIVELY FLAT...WEAK MEAN
RIDGE. THE FIRST SYSTEM WILL PASS TO THE NORTH AT THE BEGINNING OF
THE PERIOD...DRAGGING A WEAKENING COLD FRONT DOWN ACROSS THE AREA
FRIDAY...ALONG WITH A THREAT OF SHOWERS AND ISOLATED THUNDERSTORMS.
THE WEEKEND IS EXPECTED TO BE DRY...WITH A SECOND SHORT WAVE
BRINGING ANOTHER COLD FRONT...ACCOMPANIED BY ANOTHER THREAT OF
SHOWERS AND THUNDERSTORMS ON MONDAY INTO TUESDAY. IN BOTH CASES...IT
APPEARS THAT THE MOST SIGNIFICANT THREAT OF ANY SEVERE WEATHER WILL
BE TO THE NORTH. TEMPERATURES WILL REMAIN NEAR OR A LITTLE ABOVE
CLIMO THROUGH THE PERIOD.

&&

.MARINE...TONIGHT THROUGH SUN.
IT LOOKS LIKE WE MAY HAVE SEEN THE WORST OVER THE MARINE AREA AS THE
GRADIENT IS NOW SHOWING SIGNS OF GRADUAL WEAKENING NOW THAT THE
SURFACE HIGH HAS BEGUN ITS TREK EWD ACROSS THE GULF. THIS TREND WILL
CONTINUE THROUGH TONIGHT WITH WINDS DROPPING INTO THE EXERCISE
CAUTION CATEGORY THIS EVENING AND BELOW HEADLINE CRITERIA AFTER
MIDNIGHT. SEAS WILL BE SLOWER TO DROP OFF. HOWEVER...WE SHOULD BE
ABLE TO END THE ADVISORY FOR THE NEAR SHORE LEGS A BIT EARLIER THAN
PREVIOUSLY INDICATED...AT AROUND 03Z. SEAS WILL FINALLY DIP BELOW 7
FT BY 12Z WED FOR THE OFFSHORE LEGS. WINDS WILL QUICKLY VEER TO THE
SW BY WED AFTERNOON AND INCREASE TO EXERCISE CAUTION (SCEC) ONCE
AGAIN. AFTER A BRIEF LULL LATE WED NIGHT INTO THU MORNING...SCEC
WILL RETURN FOR THE THU AFTERNOON TO THU NIGHT TIME FRAME. IT NOW
APPEARS THAT THE NEXT COLD FRONT THAT APPROACHES FROM THE NW LATE IN
THE WEEK WILL STALL BEFORE ENTERING THE NE GULF.

&&

.AVIATION...VFR CONDITIONS ARE FORECAST AT AREA TERMINALS THROUGH
18Z WED. THE PRIMARY WEATHER IMPACT WILL BE GUSTY NW WINDS TODAY.
WINDS WILL BE SUSTAINED UP AROUND 15 KT AND GUST TO 25 KT AT TIMES.
PILOTS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS ON TAKE OFF AND
LANDING. WINDS WILL NOT BE AS HIGH OR GUSTY ON WED.

&&

.FIRE WEATHER...TODAYS WARNING IS VERIFYING NICELY ACROSS OUR FL
ZONES. THE DURATION REQUIREMENTS SHOULD EASILY BE MET IN FL FOR WED
SO THE WATCH WILL BE UPGRADE TO A WARNING THERE. SINCE RH CRITERIA
IS LOWER IN AL AND GA...REQUIRED DURATIONS ARE IN DOUBT. THE WATCH
WILL BE MAINTAINED THERE.

&&

.HYDROLOGY...MAJOR FLOODING CONTINUES ON THE WITHLACOOCHEE RIVER AT
PINETTA WHERE STAGES REMAIN ABOVE THE PREVIOUS 1948 FLOOD OF RECORD.
A SLOW RECESSION APPEARS TO HAVE BEGUN. PLEASE NOTE THAT THE GAGE AT
PINETTA IS UNDERWATER AND WE ARE RELYING ON SPORADIC REPORTS TO BE
CALLED IN USING A NEARBY WIRE WEIGHT GAGE...SO THE OBSERVATION ON
THE AHPS WEB PAGE MAY BE SEVERAL HOURS OLD AT TIMES. UPSTREAM AT
VALDOSTA...STAGES ARE DROPPING STEADILY AND THIS SITE SHOULD BE
BELOW FLOOD STAGE FRI AFTERNOON.

STAGES ON THE SUWANNEE RIVER ARE RISING AND WILL CONTINUE TO DO SO
FOR MOST OF THE WEEK...AND EVEN INTO NEXT WEEK ON LOWER STRETCHES OF
THE RIVER. AT ELLAVILLE...THE RIVER IS FORECAST TO RISE TO MODERATE
FLOOD STAGE LATE WED MORNING AND REACH MAJOR FLOOD STAGE ON SAT.
DOWNSTREAM AT DOWLING PARK...THE RIVER SHOULD REACH ITS FLOOD STAGE
EARLY TOMORROW EVENING AND REACH MODERATE FLOOD STAGE EARLY THU
AFTERNOON. BRANFORD WILL REACH FLOOD STAGE EARLY THU MORNING AND
MODERATE FLOOD STAGE ON SAT. DOWNSTREAM GAGES AT WILCOX AND FOWLERS
BLUFF SHOULD NOT GET TO FLOOD STAGE UNTIL THIS WEEKEND.

THE AUCILLA RIVER AT LAMONT IS FORECAST TO CREST THIS EVENING AT 4.5
FT ABOVE FLOOD STAGE AND THEN BEGIN A SLOW RECESSION. THE SAINT
MARKS AT NEWPORT CONTINUES TO RECEDE AND SHOULD GO BELOW FLOOD STAGE
FRI NIGHT.

THE OCHLOCKONEE RIVER AT THOMASVILLE HAS DROPPED BELOW FLOOD STAGE.
DOWNSTREAM AT HAVANA...THE RIVER IS IN RECESSION AND FORECAST TO
DROP BELOW MODERATE FLOOD STAGE THU EVENING AND MINOR FLOOD STAGE
FRI NIGHT. AT BLOXHAM...THE RIVER HAS DROPPED BELOW MODERATE FLOOD
STAGE AND SHOULD DIP BELOW MINOR FLOOD STAGE WED AFTERNOON.

THE FLINT RIVER AT ALBANY IS NEARING A NEW CREST TODAY AND SHOULD
DROP BELOW FLOOD STAGE ON FRI MORNING. AT NEWTON AND BAINBRIDGE...
THE RIVER IS IN SLOW RECESSION AND IT WILL BE THE WEEKEND BEFORE
EITHER DROPS BELOW FLOOD STAGE.

THE CHIPOLA RIVER IS IN SLOW RECESSION. THE STAGE WILL DROP BELOW
FLOOD STAGE AT MARIANNA TONIGHT. ALTHA HAS FINALLY DIPPED BELOW ITS
MAJOR FLOOD STAGE...AND SHOULD DROP BELOW FLOOD STAGE FRI AFTERNOON.

FINALLY...THE CHOCTAWHATCHEE RIVER AT CARYVILLE CONTINUES TO SLOWLY
RECEDE AND SHOULD DROP BELOW FLOOD FRI NIGHT. DOWNSTREAM AT BRUCE
STAGES ARE DROPPING...BUT THE RIVER IS STILL IN MAJOR FLOOD THERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  31  70  45  77  55 /  00  00  00  10  10
PANAMA CITY  41  67  53  74  61 /  00  00  00  10  10
DOTHAN       35  71  49  79  59 /  00  00  00  10  20
ALBANY       32  71  47  78  57 /  00  00  00  10  10
VALDOSTA     32  68  46  78  56 /  00  00  00  05  10
CROSS CITY   32  68  44  78  55 /  00  00  00  05  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY THROUGH 23Z TODAY ALL ZONES.
     FREEZE WARNING LATE TONIGHT INTO WED MORNING.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALL ZONES.
GA...LAKE WIND ADVISORY THROUGH 23Z TODAY ALL ZONES.
     FREEZE WARNING LATE TONIGHT INTO WED MORNING.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALL ZONES.
FL...LAKE WIND ADVISORY THROUGH 23Z TODAY ALL ZONES.
     RED FLAG WARNING THIS AFTERNOON FOR ALL ZONES.
     FREEZE WARNING LATE TONIGHT INTO WED MORNING
     RED FLAG WARNING 16Z WED TO 01Z THU FOR ALL ZONES.
GM...SMALL CRAFT ADVISORY THROUGH 03Z WED NEAR SHORE LEGS.
     SMALL CRAFT ADVISORY THROUGH 12Z WED OFFSHORE LEGS.

&&

LONG TERM DISCUSSION...DUVAL
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Apr 7, 4:34 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 AM EDT TUE APR 7 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-080945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
534 AM EDT TUE APR 7 2009 /434 AM CDT TUE APR 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING...

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL OF THE
FLORIDA PANHANDLE AND BIG BEND...

.DAY ONE...TODAY AND TONIGHT...

AN UNSEASONABLY COLD AND VERY DRY AIRMASS CONTINUES TO FILTER
INTO THE REGION ON BREEZY NORTHWEST WINDS. THE COLDEST TEMPERATURES
WILL BE FELT AROUND DAYBREAK WEDNESDAY WHEN A WIDESPREAD LIGHT
FREEZE IS EXPECTED. A FREEZE WARNING IS NOW IN EFFECT FOR THE
ENTIRE TRI-STATE REGION WEDNESDAY MORNING. WINDS AND SEAS WILL
CONTINUE AT ADVISORY LEVELS THROUGH TONIGHT ACROSS OUR LOCAL
WATERS. THE DRIER AIRMASS AND BREEZY CONDITIONS WILL FAVOR THE
SPREAD OF WILDFIRES SHOULD ANY OCCUR.

ELSEWHERE...MANY RIVERS ACROSS THE AREA REMAIN IN FLOOD STAGE. FOR
ADDITIONAL INFORMATION...HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AFTER A COLD START WEDNESDAY MORNING...TEMPERATURES WILL QUICKLY
MODERATE DURING THE DAY AS WINDS SWING AROUND TO A SOUTHERLY
DIRECTION BY AFTERNOON. VERY DRY CONDITIONS WILL CONTINUE ON
WEDNESDAY WHICH WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY
OCCUR. ANOTHER COLD FRONT WILL BRING A RETURN OF SHOWERS AND
THUNDERSTORMS TO THE REGION FRIDAY INTO EARLY SATURDAY. MOST OF
THE WEEKEND LOOKS WARM AND DRY WITH YET ANOTHER FRONT BRINGING
RAIN CHANCES BACK TO THE AREA LATE SUNDAY INTO THE FIRST PART OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:02 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more22 hr
Apr 7, 5:02 AM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more15 hr
Apr 7, 5:10 AM CDTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more27 hr
Apr 7, 7:10 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.